| Model Number |
305U223 |
| Medical Device Problem Codes |
Gradient Increase (1270); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a mosaic valve experienced regurgitation, with the mode of failure identified as aortic stenosis and aortic insufficiency.The pre-transcatheter aortic valve replacement gradient was measured at 35mmhg.A transcatheter aortic valve replacement was planned, and subsequently one day later, a 23mm evolut fx+ valve was implanted in place of the failed mosaic 23mm surgical valve.The procedure was described as a good case with a good result.The regurgitation was attributed to the normal use of the valve over time.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.